Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the specification of models of optimum income taxation

Stern, Nicholas (1976) On the specification of models of optimum income taxation. Journal of Public Economics, 6 (1-2). pp. 123-162. ISSN 0047-2727

Full text not available from this repository.
Identification Number: 10.1016/0047-2727(76)90044-X
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00472...
Additional Information: © 1976 North-Holland Publishing Company
Divisions: Asia Centre
Economics
STICERD
Subjects: H Social Sciences > HJ Public Finance
Date Deposited: 08 Apr 2008 14:39
Last Modified: 17 May 2024 18:57
URI: http://eprints.lse.ac.uk/id/eprint/4170

Actions (login required)

View Item View Item